Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/20699
Title: Singular control of stochastic linear systems with recursive utility
Authors: Wang, B
Wang, B
First Published: Feb-2004
Citation: SYSTEMS AND CONTROL LETTERS, 2004, 51 (2), pp. 105-122
DOI Link: 10.1016/S0167-6911(03)00210-X
ISSN: 0167-6911
Links: http://hdl.handle.net/2381/20699
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.